MAUDE Adverse Event Report: STRYKER SPINE-US ES2 HEX RAD ROD 5.5 X 50MM; Thoracolumbosacral pedicle screw system

STRYKER SPINE-US ES2 HEX RAD ROD 5.5 X 50MM; Thoracolumbosacral pedicle screw system
Catalog Number 482806050
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
A health professional reported that a mantis redux blocker and an es2 rod migrated post-operatively.Revision surgery has not taken place nor been scheduled.No adverse consequences were reported.This report represents the es2 rod migration.
 
Event or Problem Description
The patient was revised.
 
Additional Manufacturer Narrative
Additional information: b2, b5, d4, h4.Corrected information: b1, h1.H6 coding has been updated to reflect completion of the investigation.

Brand Name
ES2 HEX RAD ROD 5.5 X 50MM
Common Device Name
Thoracolumbosacral pedicle screw system
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
Stryker Spine-France
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
+1(201)760-8000
MDR Report Key24682358
Report Number0009617544-2026-00035
Device Sequence Number13262902
Product Code NKB
UDI-Device Identifier07613327001648
UDI-Public07613327001648
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number482806050
Device Lot NumberKDT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer06/30/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown